Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 360, Number 1
HTML articles powered by AMS MathViewer

On the shape of interlayer vortices in the Lawrence–Doniach model
Stan Alama, Lia Bronsard and Etienne Sandier PDF
Trans. Amer. Math. Soc. 360 (2008), 1-34
Variational convergence over metric spaces
Kazuhiro Kuwae and Takashi Shioya PDF
Trans. Amer. Math. Soc. 360 (2008), 35-75
The infinity Laplacian, Aronsson’s equation and their generalizations
E. N. Barron, L. C. Evans and R. Jensen PDF
Trans. Amer. Math. Soc. 360 (2008), 77-101
Stabilization of oscillators subject to dry friction: Finite time convergence versus exponential decay results
Alexandre Cabot PDF
Trans. Amer. Math. Soc. 360 (2008), 103-121
Jacobians of reflection groups
Julia Hartmann and Anne V. Shepler PDF
Trans. Amer. Math. Soc. 360 (2008), 123-133
Large orbits in coprime actions of solvable groups
Silvio Dolfi PDF
Trans. Amer. Math. Soc. 360 (2008), 135-152
Equipartitions of measures in $\mathbb {R}^4$
Rade T. Živaljević PDF
Trans. Amer. Math. Soc. 360 (2008), 153-169
Almost global existence for quasilinear wave equations in waveguides with Neumann boundary conditions
Jason Metcalfe and Ann Stewart PDF
Trans. Amer. Math. Soc. 360 (2008), 171-188
Brauer algebras, symplectic Schur algebras and Schur-Weyl duality
Richard Dipper, Stephen Doty and Jun Hu PDF
Trans. Amer. Math. Soc. 360 (2008), 189-213
Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties
Sophie Morier-Genoud PDF
Trans. Amer. Math. Soc. 360 (2008), 215-235
Locally quasiconvex small-cancellation groups
Jonathan P. McCammond and Daniel T. Wise PDF
Trans. Amer. Math. Soc. 360 (2008), 237-271
Frobenius-unstable bundles and $p$-curvature
Brian Osserman PDF
Trans. Amer. Math. Soc. 360 (2008), 273-305
Stein compacts in Levi-flat hypersurfaces
Franc Forstnerič and Christine Laurent-Thiébaut PDF
Trans. Amer. Math. Soc. 360 (2008), 307-329
Holomorphic germs and the problem of smooth conjugacy in a punctured neighborhood of the origin
Adrian Jenkins PDF
Trans. Amer. Math. Soc. 360 (2008), 331-346
The $(\textbf {A_2,G_2})$ duality in $\textbf {E_6}$, octonions and the triality principle
Hubert Rubenthaler PDF
Trans. Amer. Math. Soc. 360 (2008), 347-367
Morava $E$-theory of filtered colimits
Mark Hovey PDF
Trans. Amer. Math. Soc. 360 (2008), 369-382
An analogue of the Novikov Conjecture in complex algebraic geometry
Jonathan Rosenberg PDF
Trans. Amer. Math. Soc. 360 (2008), 383-394
Composition operators on Hardy spaces on Lavrentiev domains
Eva A. Gallardo-Gutiérrez, María J. González and Artur Nicolau PDF
Trans. Amer. Math. Soc. 360 (2008), 395-410
One-dimensional asymptotic classes of finite structures
Dugald Macpherson and Charles Steinhorn PDF
Trans. Amer. Math. Soc. 360 (2008), 411-448
Second phase spinodal decomposition for the Cahn-Hilliard-Cook equation
Dirk Blömker, Stanislaus Maier-Paape and Thomas Wanner PDF
Trans. Amer. Math. Soc. 360 (2008), 449-489
Deformations of group actions
David Fisher PDF
Trans. Amer. Math. Soc. 360 (2008), 491-505
On the $l$-function and the reduced volume of Perelman I
Rugang Ye PDF
Trans. Amer. Math. Soc. 360 (2008), 507-531
On the $l$-function and the reduced volume of Perelman II
Rugang Ye PDF
Trans. Amer. Math. Soc. 360 (2008), 533-544
Topological pressure via saddle points
Katrin Gelfert and Christian Wolf PDF
Trans. Amer. Math. Soc. 360 (2008), 545-561